# SDR SWAA2013100720791

- Difficulty date: September 19, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N267AT
- Make and model: Boeing 737-76N
- Aircraft serial: 33919
- Aircraft time: 29,183 hours, 13,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 7971637
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY SIGN BROKEN.  R & R COVER IAW AMM.
